Almost complete description of abelian groups (A, +, 0) such that every associative ring R with the additive group A satisfies the condition: every subgroup of A is an ideal of R, is given. Some new results for SR-groups in the case of associative rings are also achieved. The characterization of abelian torsion-free groups of rank one and their direct sums which are not nil-groups is complemented using only elementary methods.
 Aghdam A.M., Square subgroup of an Abelian group, Acta. Sci. Math. 51 (1987), 343–348.
 Aghdam A.M., Karimi F., Najafizadeh A., On the subgroups of torsion-free groups which are subrings in every ring, Ital. J. Pure Appl. Math. 31 (2013), 63–76.
 Aghdam A.M., Najafizadeh A., Square submodule of a module, Mediterr. J. Math. 7 (2010), no. 2, 195–207.
 Andruszkiewicz R.R., Woronowicz M., On associative ring multiplication on abelian mixed groups, Comm. Algebra 42 (2014), no. 9, 3760–3767.
 Andruszkiewicz R.R., Woronowicz M., On SI-groups, Bull. Aust. Math. Soc. 91 (2015), 92–103.
 Chekhlov A.R., On abelian groups, in which all subgroups are ideals, Vestn. Tomsk. Gos. Univ. Mat. Mekh. (2009), no. 3(7), 64–67
 Feigelstock S., Additive groups of rings. Vol. I, Pitman Advanced Publishing Program, Boston, 1983.
 Feigelstock S., Additive groups of rings whose subrings are ideals, Bull. Austral. Math. Soc. 55 (1997), 477–481.
 Feigelstock S., Rings in which a power of each element is an integral multiple of the element, Archiv der Math. 32 (1979), 101–103.
 Fuchs L., Infinite abelian groups. Vol. I, Academic Press, New York-London, 1970.
 Fuchs L., Infinite abelian groups. Vol. II, Academic Press, New York-London, 1973.
 Kompantseva E.I., Absolute nil-ideals of Abelian groups, Fundam. Prikl. Mat. 17 (2012), no. 8, 63–76.
 Kompantseva E.I., Abelian dqt-groups and rings on them, Fundam. Prikl. Mat. 18 (2013), no. 3, 53–67.
 O’Neill J.D., Rings whose additive subgroup are subrings, Pacific J. Math. 66 (1976), no. 2, 509–522.
 Pham Thi Thu Thuy, Torsion abelian RAI-groups, J. Math. Sci. (N. Y.) 197 (2014), no. 5, 658–678.
 Pham Thi Thu Thuy, Torsion abelian afi-groups, J. Math. Sci. (N. Y.) 197 (2014), no. 5, 679–683.